In this paper, we consider the problem of estimating R=P(Y<X) , when Y has lindleydistribution with parameter a and x has lindley distribution with presence of one outlier withparameters b and c , such that X and Y are independent. The maximum likelihood estimator of R isderived and some results of simulation studies are presented.
Bulletin of Mathematical Sciences and Applications (Volume 3)
H. J. Khamnei "Reliability for Lindley Distribution with an Outlier", Bulletin of Mathematical Sciences and Applications, Vol. 3, pp. 20-23, 2013